MAUDE Adverse Event Report: ARTHREX, INC. IB KIT, BC, W/ CC FT AND JUMPSTART; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IB KIT, BC, W/ CC FT AND JUMPSTART; BIO SOFT TISSUE FIXATN FASTNR
Model Number IB KIT, BC, W/ CC FT AND JUMPSTART
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 3/26/2025, it was reported by a sales representative via email that the 3.4 cannulated drill bit from an ar-1788j-cp biocomposite internalbrace ligament augmentation repair implant system broke in the patient's talus.This was discovered during a procedure on (b)(6) 2025.Additional information requested on 4/21/2025.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.
 
Event or Problem Description
Additional information received on 4/23/2025: the patient underwent a brostrom procedure.The anchor was removed, and all fragments were successfully retrieved.The case was completed using another ar-1788j-cp biocomposite internalbrace ligament augmentation repair implant system.The procedure experienced a 3-minute delay, but no additional anesthesia was administered to the patient.

Brand Name
IB KIT, BC, W/ CC FT AND JUMPSTART
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21884151
Report Number1220246-2025-01649
Device Sequence Number14311153
Product Code MAI
UDI-Device Identifier00888867318137
UDI-Public(01)00888867318137(11)250305(17)270131(10)15399787
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIB KIT, BC, W/ CC FT AND JUMPSTART
Device Catalogue NumberAR-1788J-CP
Device Lot Number15399787
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown